# SDR UHLA2012052400164

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 21,529 hours, 13,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISARM HANDLE DOES NOT FULLY MOVE TO THE ARMED OR DISARMED POSITION WITHOUT EXTRA FORCE TO COMPLETE MOTION.  THE LARGER VENT FLAP HANDLE SMOOTHLY MOVES PROPERLY, THE SLIDE HANDLE JUST DOESN'T MOVE WITH IT FULLY.  APPLIED LUBRICANT TO DOOR ARM/DISARM MECHANISM, PERFORMED OPS CHECK IAW MM 52-42-22.  OPS CHECK GOOD.
